MAUDE Adverse Event Report: ENCORE MEDICAL L.P. FOUNDATION KNEE/ ULTRA CONGRUENT; INSERT, ULTRA CONGRUENT SIZE6 11MM CM

ENCORE MEDICAL L.P. FOUNDATION KNEE/ ULTRA CONGRUENT; INSERT, ULTRA CONGRUENT SIZE6 11MM CM
Model Number 380-11-506
Health Effect - Clinical Codes Wound Dehiscence (1154); No Code Available (3191)
Date of Event 01/30/2018
Type of Reportable Event Serious Injury
Event or Problem Description
Revision surgery - due to the patient being presented with wound dehiscence (from a fall) two weeks post operation.The surgeon debrided the wound and swapped the poly.
 
Additional Manufacturer Narrative
The reason for this revision surgery was due to a wound dehiscence.The previous surgery and the revision detailed in this investigation occurred 14 days apart.There are no reported pre-existing patient health conditions.The healthcare professional indicated there was a significant adverse event to the patient.The healthcare professional indicated there was no delay in surgery and another suitable device was available for use.The revision surgery was completed as intended.The device was not made available to djo surgical for examination.A review of the implant device history records (dhr) shows that the reported component used in the previous surgery met design and manufacturing requirements.There were no non-conforming material reports (ncmrs) associated with the product that may have contributed to the event.The device was within its expiration date at the time of use during the previous surgery.Customer complaint history of the reported device showed no present trends or on-going issues that are in need of review.The root cause of this complaint was a revision surgery due to a wound dehiscence.There were no findings during this investigation that indicate that the reported device was the source or had a direct connection with the event.The agent has clearly mentioned that the wound dehiscence happened due to the patient's fall, it seems that the event may have been occurred due to trauma, patient noncompliance with medical instructions or patient activities.Inventory containment is not required as there are no indications of a product or process issue affecting implant safety or effectiveness.

Brand Name
FOUNDATION KNEE/ ULTRA CONGRUENT
Common Device Name
INSERT, ULTRA CONGRUENT SIZE6 11MM CM
Manufacturer (Section D)
ENCORE MEDICAL L.P.
9800 metric blvd
austin TX 78758 5445
MDR Report Key7259679
Report Number1644408-2018-00117
Device Sequence Number16438264
Product Code JWH
UDI-Device Identifier00888912117135
UDI-Public(01)00888912117135
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
K963028
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/15/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/25/2022
Device Model Number380-11-506
Device Catalogue Number380-11-506
Device Lot Number428B1034
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 01/30/2018
Supplement Date Received by Manufacturer02/15/2018
Initial Report FDA Received Date02/09/2018
Supplement Report FDA Received Date02/15/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Age73 YR